# SDR UPS03440338

- Difficulty date: March 6, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 21943
- Aircraft time: 73,562 hours, 16,470 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM BOX EXTERIOR LOWER I/B SURFACE FOUND SURFACE CORROSION AT STA 1383 TO STA 1405 LBL 7.  CORROSION REMOVED AND REPROTECTED AS PER SRM 51-10-01 AND SRM 51-10-02, BLEND OUT DEPTH 0.008 INCH, WIDTH 1 INCH, LENGTH 3 INCHES WITHIN SRM 53-10-01 LIMITS.  (DEPTH 0.040 INCH, WIDTH 1 INCH, LENGTH 2 INCHES).
